BANDINI ELENA

Room: 
U05, Piano: P03, Stanza: 3062
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Assistant Professor
Academic disciplines: 
PROBABILITY AND STATISTICS (MAT/06)
Telephone: 
0264485744

Publications

  • Addona, D., Bandini, E., & Masiero, F. (2020). A nonlinear Bismut–Elworthy formula for HJB equations with quadratic Hamiltonian in Banach spaces. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 27(4).
  • Bandini, E., & Thieullen, M. (2020). Optimal Control of Infinite-Dimensional Piecewise Deterministic Markov Processes: A BSDE Approach. Application to the Control of an Excitable Cell Membrane. APPLIED MATHEMATICS AND OPTIMIZATION.
  • Bandini, E., Cosso, A., & Confortola, F. (2019). BSDE Representation and Randomized Dynamic Programming Principle for Stochastic Control Problems of Infinite-Dimensional Jump-Diffusions. ELECTRONIC JOURNAL OF PROBABILITY, 24, 1-37.
  • Bandini, E. (2019). Constrained BSDEs driven by a non quasi-left-continuous random measure and optimal control of PDMPs on bounded domains. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 57(6), 3767-3798.
  • Bandini, E., Cosso, A., Fuhrman, M., & Pham, H. (2019). Randomized filtering and Bellman equation in Wasserstein space for partial observation control problem. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 129(2), 674-711.